# SDR ASAA2013122212219

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 337 hours, 108 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON AFTER APU START ATTEMPT AFTER LANDING.  WAITED 5 MINUTES IAW QRH,  FAULT LIGHT WENT OUT AND APU STARTED NORMALLY.  ACFT GROUNDED.  NO HISTORY LAST 30 DAYS, APU STARTED NORMALLY, OK FOR CONTINUED SERVICE.
